# SDR MALA976377

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 666000219
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROP HEAT FAILED IN FLIGHT.  RETURNED TO MSP.  MAINTENANCE REPLACED RIGHT BRUSH BLOCK, OPS CHECK GOOD.
